REAL

Weakly infinitely divisible measures on some locally compact Abelian groups

Barczy, Mátyás and Pap, Gyula (2008) Weakly infinitely divisible measures on some locally compact Abelian groups. Lithuanian Mathematical Journal, 48 (1). pp. 17-29. ISSN 0363-1672 (print), 1573-8825 (online)

[img] Text
1120286.pdf
Restricted to Registered users only

Download (171Kb) | Request a copy

Abstract

On the torus group, on the group of p-adic integers, and on the p-adic solenoid, we give a construction of an arbitrary weakly infinitely divisible probability measure using a random element with values in a product of (possibly infinitely many) subgroups of R. As a special case of our results, we have a new construction of the Haar measure on the p-adic solenoid.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 10:05
Last Modified: 08 Apr 2013 11:53
URI: http://real.mtak.hu/id/eprint/4661

Actions (login required)

View Item View Item